MathSciNet Relay Station
MathSciNet bibliographic data
MR797055 05A30
Bressoud, D. M.; Goulden, I. P. Constant term identities extending the $q$-Dyson theorem. Trans. Amer. Math. Soc. 291 (1985), no. 1, 203–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement